# SDR SWIA202162057

- Difficulty date: September 23, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR AT AFT CARGO DOOR THRESHOLD (ADJACENT TO COAMING) HAS GOUGES AND FRETTING IN MULTIPLE LOCATIONS.      (C-CHECK RO 10/29/2021)    BLENDED OUT FRETTING/GOUGING ON STGR 17L AT AFT CARGO DOOR THRESHOLD, REF CRJ 700 SRM 51-12-00-001-001-A01 / BLENDED WITHIN LIMITS, REF REO 670-53-61-1972 REV--, 2021-10-08 / ORIGINAL MATERIAL 0.100", REMAINING 0.098", REMOVED 0.002", L=46" W=1.75", D=0.002" / STRINGER STGR17L, FS100-FS1047 / COMPLIED WITH TASK CARD 51-900-1002-SKY
